Alert archive / Nebraska / Red Flag Warnings in 2012

Red Flag Warning 3, NWS Hastings, NE

February 26, 201211 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this red flag warning at Feb 26, 2012, 4:05 AM CST for 11 counties in Nebraska; 6 counties in Kansas. It took effect at Feb 26, 2012, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2012, 4:05 AM CST (10:05 UTC)
In effect from
Feb 26, 2012, 11:00 AM CST
Expired
Feb 26, 2012, 6:00 PM CST
In force
7 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Clay County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Harlan County, NE, Kearney County, NE, Nuckolls County, NE, Phelps County, NE, Thayer County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 42 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2419 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WWUS83 KGID 261005
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
405 AM CST SUN FEB 26 2012

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.THE COMBINATION OF STRONG WINDS...DRY FUELS...AND LOW VALUES OF
RELATIVE HUMIDITY WILL PROMOTE CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON.

KSZ005>007-017>019-NEZ072>076-082>087-261800-
/O.UPG.KGID.FW.A.0002.120226T1700Z-120227T0100Z/
/O.NEW.KGID.FW.W.0003.120226T1700Z-120227T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
405 AM CST SUN FEB 26 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 005...006...007...017...018...019...072...073...074...075...
076...082...083...084...085...086 AND 087...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL...
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 082 FURNAS...FIRE WEATHER 
  ZONE 083 HARLAN...FIRE WEATHER ZONE 084 FRANKLIN...FIRE 
  WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND 
  FIRE WEATHER ZONE 087 THAYER.

* WINDS...WEST WINDS WILL AVERAGE 20 TO 30 MPH...AND GUST NEAR 45
  MPH.

* RELATIVE HUMIDITY...LOW RELATIVE HUMIDITY VALUES WILL RANGE FROM
  14 TO 19 PERCENT.

* IMPACTS...THE DRY AND WINDY WEATHER CONDITIONS THIS AFTERNOON
  WILL PROMOTE DANGEROUS FIRE BEHAVIOR. OUTDOOR BURNING SHOULD BE
  AVOIDED...AND CAUTION SHOULD BE EXERCISED WHEN CONDUCTING ANY
  ACTIVITIES WHICH COULD RESULT IN A FIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
626 
WWUS83 KGID 261620
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1019 AM CST SUN FEB 26 2012

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.THE COMBINATION OF STRONG WINDS...DRY FUELS...AND LOW VALUES OF
RELATIVE HUMIDITY...WILL CONTINUE PROMOTING CRITICAL FIRE WEATHER
CONDITIONS THROUGH EARLY THIS EVENING.

KSZ005>007-017>019-NEZ072>076-082>087-270000-
/O.CON.KGID.FW.W.0003.120226T1700Z-120227T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
1019 AM CST SUN FEB 26 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 005...
006...007...017...018...019...072...073...074...075...076...082...
083...084...085...086 AND 087...

* AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 005 PHILLIPS... 
  FIRE WEATHER ZONE 006 SMITH...FIRE WEATHER ZONE 007 JEWELL... 
  FIRE WEATHER ZONE 017 ROOKS...FIRE WEATHER ZONE 018 OSBORNE 
  AND FIRE WEATHER ZONE 019 MITCHELL. IN NEBRASKA...FIRE WEATHER 
  ZONE 072 GOSPER...FIRE WEATHER ZONE 073 PHELPS...FIRE WEATHER 
  ZONE 074 KEARNEY...FIRE WEATHER ZONE 075 ADAMS...FIRE WEATHER 
  ZONE 076 CLAY...FIRE WEATHER ZONE 082 FURNAS...FIRE WEATHER 
  ZONE 083 HARLAN...FIRE WEATHER ZONE 084 FRANKLIN...FIRE 
  WEATHER ZONE 085 WEBSTER...FIRE WEATHER ZONE 086 NUCKOLLS AND 
  FIRE WEATHER ZONE 087 THAYER. 

* WINDS...FROM THE WEST AT 20 TO 35 MPH...GUSTING TO AROUND 40 MPH.

* RELATIVE HUMIDITY...GENERALLY WITHIN THE RANGE OF 10 TO 20
  PERCENT.

* IMPACTS...THE DRY AND WINDY WEATHER CONDITIONS THIS AFTERNOON 
  WILL PROMOTE DANGEROUS FIRE BEHAVIOR. OUTDOOR BURNING SHOULD 
  BE AVOIDED...AND CAUTION SHOULD BE EXERCISED WHEN CONDUCTING 
  ANY ACTIVITIES WHICH COULD RESULT IN A FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BRYANT
114 
WWUS83 KGID 270000
RFWGID

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
600 PM CST SUN FEB 26 2012

KSZ005>007-017>019-NEZ072>076-082>087-270100-
/O.EXP.KGID.FW.W.0003.000000T0000Z-120227T0000Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-GOSPER-PHELPS-
KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
600 PM CST SUN FEB 26 2012

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING 

THE RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING.

$$

HEINLEIN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this red flag warning went out at Feb 25, 10:52 PM CST, 5 hours 13 minutes earlier.

Area forecast discussion, Feb 25, 10:52 PM CST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1052 PM CST SAT FEB 25 2012

.AVIATION...06Z KGRI TAF. 00Z KGRI TAF. WIND SPEEDS WILL BE THE
PRIME CONCERN. WITH THE PASSAGE OF A COLD FRONT...WIND WILL
BECOME MORE WEST TONIGHT DIRECTLY BEHIND THE FRONT WITH IMPRESSIVE
PRESSURE RISES AND THEN SUBSIDE SOMEWHAT. WINDS EVENTUALLY TURN
TO THE WEST NORTHWEST ON SUNDAY AND WILL BECOME STRONGER WITH
INCREASED MIXING AND THEN SUBSIDE SIGNIFICANTLY AFTER SUNSET. VFR
CONDITIONS ARE ANTICIPATED.

&&

.PREV DISCUSSION... /ISSUED 1022 PM CST SAT FEB 25 2012/

DISCUSSION...UPDATED THE FORECAST TO INCREASE WIND SPEEDS BEHIND
THE COLD FRONT TONIGHT. QUITE A SURGE OF WIND SPEEDS WITH STRONG
PRESSURE RISES. ALSO ISSUED A WIND ADVISORY FOR MUCH OF THE NORTH
HALF OF THE CWA FOR LATE SUNDAY MORNING/SUNDAY AFTERNOON. ALSO
INCREASED TEMPERATURES TONIGHT.

PREV DISCUSSION... /ISSUED 836 PM CST SAT FEB 25 2012/

DISCUSSION...UPDATED THE FORECAST THIS EVENING TO REMOVE THE WIND
ADVISORY. WILL LIKELY ISSUE ANOTHER WIND ADVISORY VALID FOR SUNDAY
FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 AND ALONG AND WEST
OF HIGHWAY 14.

PREV DISCUSSION... /ISSUED 504 PM CST SAT FEB 25 2012/

DISCUSSION...DID A QUICK UPDATE TO THE FORECAST TO ADJUST WIND
DIRECTION IN THE WIND ADVISORY AREA THIS AFTERNOON/EVENING.

PREV DISCUSSION... /ISSUED 408 PM CST SAT FEB 25 2012/

SHORT TERM...THROUGH 00Z MONDAY. MORNING UPPER AIR ANALYSIS INDICATES
UPPER LEVEL RIDGING OVER THE ROCKY MOUNTAIN RANGE...WITH A TROUGH
OVER THE EASTERN CONUS AND ANOTHER TROUGH MOVING INTO THE
NORTHWESTERN CONUS AND SOUTHWESTERN CANADA. THE UPPER LEVEL JET
AXIS IS POSITIONED OVER THE NORTHERN PLAINS AND PORTIONS OF THE
CENTRAL PLAINS...ALTHOUGH THE BULK OF MID AND UPPER LEVEL JET
ENERGY HAS BEEN RELEGATED AWAY FROM OUR AREA ACROSS PORTIONS OF
THE EASTERN AND WESTERN CONUS. WATER VAPOR IMAGERY SHOWS MOSTLY
DRY TROPOSPHERIC AIR ACROSS THE CENTRAL PLAINS...ALTHOUGH
INCREASED VALUES OF MID LEVEL MOISTURE ARE NOTED OVER THE NORTHERN
ROCKY MOUNTAIN RANGE AHEAD OF THE APPROACHING UPPER LEVEL TROUGH.
AT THE SURFACE...RIDGING IS EVIDENT OVER THE MISSISSIPPI VALLEY.
LOW LEVEL FLOW ACROSS OUR CWA REMAINS FROM THE SOUTH/SOUTHEAST AS
A RESULT...WITH TROUGHING ALONG THE FRONT RANGE CONTINUING TO
DEEPEN.

GUIDANCE SUGGESTS THE TROUGH OVER THE NORTHWESTERN CONUS WILL PUSH
EAST ACROSS THE NORTHERN PLAINS TONIGHT INTO TOMORROW. THE BULK OF
ASSOCIATED OMEGA WITH THIS SYSTEM SHOULD REMAIN NORTH OF OUR AREA
AND AS A RESULT...KEPT THE SHORT TERM FORECAST DRY.

THE NORTHWEST CONUS UPPER LEVEL TROUGH WILL ALSO HELP PUSH A WEAK LOW
LEVEL BAROCLINIC ZONE THROUGH OUR CWA OVERNIGHT. GUIDANCE CONTINUES
TO SUGGEST LOW LEVEL PRESSURE RISES POST-FROPA WILL PROMOTE WINDY
CONDITIONS ACROSS THE AREA SUNDAY. MET GUIDANCE SUGGESTS MOST
LOCATIONS...WITH THE EXCEPTION OF LOCATIONS NEAR KODX...WILL REMAIN
BELOW WIND ADVISORY CRITERIA SUNDAY. MAV GUIDANCE ON THE OTHER HAND
SUGGESTS MUCH STRONGER LOW LEVEL PRESSURE RISES WILL BE OBSERVED
ACROSS THE CWA...WITH WIND ADVISORY WINDS LIKELY OCCURRING ACROSS
MUCH OF THE NORTHERN CWA...SOUTHWARD TO HIGHWAY 6. ALTHOUGH NOT AT
WIND ADVISORY LEVELS...BREEZY CONDITIONS ARE STILL EXPECTED ACROSS
SOUTHERN PORTIONS OF THE CWA SUNDAY. GIVEN ALL THIS...WILL GO
AHEAD AND HIGHLIGHT THE NORTHERN HALF OF THE CWA IN THE HWO FOR
WIND ADVISORY WINDS. WOULD GO AHEAD AND ISSUE SUNDAYS WIND ADVISORY
NOW...BUT GIVEN WE ALREADY HAVE A WIND ADVISORY OUT FOR PORTIONS OF
THE OUTLOOK AREA...WOULD RATHER HOLD OFF ON ANY ADDITIONAL WIND
HEADLINES UNTIL THE CURRENT WIND ADVISORY EXPIRES LATER THIS EVENING.

LOW LEVEL CAA BEHIND THE BAROCLINIC ZONE LATER TONIGHT DOES NOT
APPEAR ALL THAT STRONG...BUT THE AIR MASS POST-FROPA DOES APPEAR MUCH
DRIER. IN ADDITION...A STRONG AND PERSISTENT DOWN SLOPING WESTERLY
LOW LEVEL WIND FIELD WILL ALSO PRESENT ITSELF TO THE AREA SUNDAY.
FORECAST PROXIMITY SOUNDINGS FROM ACROSS THE CWA SUGGEST AFTERNOON
BOUNDARY LAYER MIXING WILL CLIMB TO AROUND 800MB...WITH LOTS OF DRY
AIR WITHIN THIS LAYER. LAYER-AVERAGED DEW POINTS FROM 800MB...PER
THE NAM AND OPERATIONAL GFS...SUGGEST SUNDAY AFTERNOON DEW POINTS
WILL PLUMMET INTO THE SINGLE DIGITS. THESE DEW POINTS...ALONG WITH
AFTERNOON TEMPERATURES IN THE 50S...WILL PROMOTE AFTERNOON SURFACE
RH VALUES IN THE TEENS ACROSS MUCH OF THE CWA...WITH LOCATIONS
ACROSS OUR SOUTHWEST OBSERVING THE LOWEST RH VALUES. THESE RH
VALUES...WORKING IN CONCERT WITH THE STRONG WINDS...WILL LIKELY
PROMOTE RFW CRITERIA ACROSS MUCH OF THE AREA AND AS A RESULT...WENT
AHEAD AND ISSUED A FIRE WEATHER WATCH FOR SUNDAY FOR THE
SOUTHWESTERN ONE-HALF OF THE CWA. ALTHOUGH NOT AS
CRITICAL...LOCATIONS FARTHER NORTHEAST WILL LIKELY OBSERVE
ELEVATED FIRE WEATHER CONDITIONS AS AFTERNOON RH VALUES FALL INTO THE
20-25% RANGE.

LONG TERM...STARTING 00Z MONDAY...THE LOCAL AREA WILL REMAIN IN
BETWEEN STORM SYSTEMS TO START THE EXTENDED PERIODS...WITH A
SEASONABLY COOL...YET DRY...START TO THE DAY EXPECTED ACROSS THE
REGION. WHILE WEAK RIDGING IS EVIDENT ALOFT EARLY MONDAY...EXPECT
INCREASING CLOUD COVER THROUGHOUT THE DAY AS A VIGOROUS UPPER LEVEL
LOW DIGS ACROSS THE SOUTHWEST. IN ADDITION TO INCREASING CLOUDS...
EXPECT A TIGHTENING PRESSURE GRADIENT THROUGHOUT THE DAY AS THE
SURFACE LOW APPROACHES THE CENTRAL ROCKIES...WITH INCREASING
SOUTHEASTERLY WINDS EXPECTED BY AFTERNOON.

EXPECT RAPID MOISTENING OF THE ATMOSPHERIC PROFILE THROUGHOUT THE
DAY MONDAY AS MOISTURE IS DRAWN NORTHWARD AHEAD OF THE DEVELOPING
SYSTEM...WHICH MAY LEAD TO SOME LIGHT RAIN ACROSS THE SOUTH DURING
THE AFTERNOON HOURS...BUT LIKELY NOT BECOME MUCH MORE WIDESPREAD
TILL EARLY EVENING...AS MODEL CONSENSUS HAS SLOWED DOWN THE
PROGRESSION OF THE UPPER LEVEL LOW. WHILE INITIALLY MAY SEE A MIX OF
PRECIP ACROSS THE EXTREME NORTHERN PORTIONS OF THE FORECAST AREA
MONDAY EVENING...THIS SHOULD TRANSITION OVER TO ALL RAINFALL
OVERNIGHT AS TEMPERATURES ARE EXPECTED TO REMAIN STEADY OR SLOWLY
RISE AS WE GET TOWARDS TUESDAY MORNING. LATEST MODELS STILL IN FAIR
AGREEMENT SHOWING MODERATE INSTABILITY WITH THIS SYSTEM...SO KEPT
MENTION OF THUNDER DURING THE EARLY MORNING HOURS TUESDAY...AND
THROUGHOUT THE DAY...AS AMPLE LOW LEVEL MOISTURE COMBINED WITH
STRONG FORCING FROM THE UPPER LEVEL LOW...WILL LIKELY SPARK AT LEAST
SOME ISOLATED THUNDERSTORMS ACROSS THE AREA. ONCE THE COLD FRONT
PUSHES THROUGH LATE TUESDAY AFTERNOON THROUGH EVENING...EXPECT
TEMPERATURES TO PLUMMET WITH A BRIEF TRANSITION OVER TO LIGHT
SNOW...BEFORE PRECIPITATION ENDS DURING THE OVERNIGHT HOURS. AT THIS
TIME...SNOWFALL ACCUMULATIONS APPEAR TO BE MINIMAL WITH THIS
SYSTEM...BUT KEPT MENTION IN HWO AS A FEW TENTHS TO MAYBE AN INCH OF
SNOW APPEAR POSSIBLE.

BREEZY NORTHWESTERLY WINDS ARE EXPECTED THROUGHOUT THE DAY ON
WEDNESDAY BEHIND THE DEPARTED SYSTEM...BEFORE THE NEXT UPPER LEVEL
DISTURBANCE IMPACTS THE REGION THURSDAY/THURSDAY NIGHT. WHILE EC IS
MOST AGGRESSIVE WITH THIS SECOND SYSTEM...CUTTING OFF THE UPPER LOW
AND BRINGING IT A LITTLE FURTHER SOUTH...PRECIP CHANCES LOOK FAIRLY
MINIMAL AND BRIEF ANYHOW...AND KEPT MAINLY SMALL POPS DURING
THURSDAY NIGHT PERIOD AS A RESULT. BEHIND THURSDAYS SYSTEM...EXPECT
NORTHWESTERLY FLOW ALOFT TO CONTINUE THROUGH THE REMAINDER OF THE
EXTENDED PERIODS...WITH ANOTHER BRIEF SHOT OF SOME LIGHT PRECIP
EXPECTED IN THIS FLOW ON SATURDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR NEZ072>076-082>087.

     WIND ADVISORY FROM 10 AM TO 6 PM CST SUNDAY FOR NEZ039>041-
     046>048-060>063.

KS...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
     FOR KSZ005>007-017>019.

&&

UPDATED DISCUSSION...HEINLEIN
SHORT TERM...BRYANT
LONG TERM...ROSSI
Hazardous weather outlook, Feb 25, 7:49 PM CST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
749 PM CST SAT FEB 25 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
261200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
749 PM CST SAT FEB 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY FOR NORTH CENTRAL
KANSAS...AS WELL AS PORTIONS OF SOUTH CENTRAL NEBRASKA PRIMARILY
ALONG AND SOUTH OF A LINE FROM ELWOOD...TO HASTINGS...HEBRON.
ALTHOUGH NOT AS CRITICAL...AN ELEVATED FIRE WEATHER THREAT WILL
ALSO EXIST FOR PORTIONS OF SOUTH CENTRAL NEBRASKA NORTH OF THE
AFOREMENTIONED LINE.

SUSTAINED WEST TO NORTHWEST WINDS OF 20 TO 35 MPH...ACCOMPANIED
BY GUSTS OF 40 TO 45 MPH...WILL OCCUR ACROSS THE OUTLOOK AREA
DURING THE DAY SUNDAY...WITH THE STRONGEST WINDS EXPECTED ACROSS
PORTIONS OF SOUTH CENTRAL NEBRASKA NORTH OF HIGHWAY 6.

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE MONDAY NIGHT INTO
TUESDAY. SOME STORMS COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:16 PM CSTWind AdvisoryGIDBuffalo, Dawson, Furnas, Gosper, Greeley, Hall and 7 more17 hr

Nearby

Red Flag Warnings in Nebraska, 2012Red Flag Warnings in Kansas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.